RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2013, Volume 18, Issue 2, Pages 181–196 (Mi fpm1509)  

Probabilistic properties of topologies of finite metric spaces' minimal fillings

V. N. Salnikovab

a M. V. Lomonosov Moscow State University, Moscow, Russia
b Yaroslavl State University, Delone Laboratory of Discrete and Computational Geometry, Yaroslavl, Russia

Abstract: In this work, we provide a way to introduce a probability measure on the space of minimal fillings of finite additive metric spaces as well as an algorithm for its computation. The values of probability, got from the analytical solution, coincide with the computer simulation for the computed cases. Also the built technique makes possible to find the asymptotic of the ratio for families of graph structures.

Full text: PDF file (185 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2014, 203:6, 873–883

Bibliographic databases:

UDC: 514.7

Citation: V. N. Salnikov, “Probabilistic properties of topologies of finite metric spaces' minimal fillings”, Fundam. Prikl. Mat., 18:2 (2013), 181–196; J. Math. Sci., 203:6 (2014), 873–883

Citation in format AMSBIB
\Bibitem{Sal13}
\by V.~N.~Salnikov
\paper Probabilistic properties of topologies of finite metric spaces' minimal fillings
\jour Fundam. Prikl. Mat.
\yr 2013
\vol 18
\issue 2
\pages 181--196
\mathnet{http://mi.mathnet.ru/fpm1509}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431795}
\elib{http://elibrary.ru/item.asp?id=23616862}
\transl
\jour J. Math. Sci.
\yr 2014
\vol 203
\issue 6
\pages 873--883
\crossref{https://doi.org/10.1007/s10958-014-2179-2}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84922076452}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1509
  • http://mi.mathnet.ru/eng/fpm/v18/i2/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:117
    Full text:55
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020